# SDR N6WA20140818002

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 29,512 hours, 20,964 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Seated
- Location: Service Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION MSG ON GND WITH DOOR CLOSED & OUTER HANDLE NOT FLUSH.  SERVICE DOOR OPERATIONS CHECKED GOOD IAW AMM 52-41-01.
